蠕虫状链模型的均方末端距修正" /> 蠕虫状链模型的均方末端距修正" /> Correction of mean square end-to-end distance of wormlike chain model" /> <span style="font-family:'Calibri','sans-serif';font-size:10.5pt;">Correction of mean square end-to-end distance of wormlike chain model</span>
Journal of Shanghai University  2018, Vol. 24 Issue (6): 938-946    DOI: 10.12066/j.issn.1007-2861.1856
|
Correction of mean square end-to-end distance of wormlike chain model
LIU Yinfeng, ZHOU Jie
School of Materials Science and Engineering, Shanghai University, Shanghai 200444, China